Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 28, NWS Springfield, MO

March 30, 2008Oregon County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Mar 30, 2008, 7:28 AM CDT for Oregon County, Shannon County, Texas County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 7:28 AM CDT (12:28 UTC)
Expired
Mar 30, 2008, 12:00 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Oregon County, MO, Shannon County, MO, Texas County, MO

What was reported inside it

TimeReportWhereRemark
Mar 30, 11:16 AM CDTFLASH FLOOD6 Ne Winona, MOSTATE ROUTE NN CLOSED 3.2 MILES OF ROUTE H. LIKELY ALONG ROCKY CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 228 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 301230
FFWSGF
MOC149-203-215-301700-
/O.NEW.KSGF.FF.W.0028.080330T1228Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL NOON CDT.

* AT 727 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  NEAR ONE INCH OF RAIN HAS FALLEN IN SOME AREAS THIS MORNING WITH 
  ADDITIONAL AMOUNTS IN EXCESS OF ONE INCH EXPECTED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR...ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9113
      3651 9114 3649 9168 3705 9166 3707 9226
      3742 9177 3741 9119 3721 9113 3711 9101

$$

FOSTER
2 follow-up statements
000 
WGUS73 KSGF 301339
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 AM CDT SUN MAR 30 2008

MOC149-203-215-301700-
/O.CON.KSGF.FF.W.0028.000000T0000Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-OREGON MO-
837 AM CDT SUN MAR 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
OREGON...SHANNON AND SOUTHERN TEXAS COUNTIES...

AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE TO HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL AMOUNTS 
OF ONE TO TWO INCHES HAVE FALLEN THIS MORNING. ADDITIONAL RAIN 
AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE BEFORE ENDING AROUND 
MIDDAY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR...ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. 

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9113
      3651 9114 3649 9168 3705 9166 3707 9226
      3742 9177 3741 9119 3721 9113 3711 9101
TIME...MOT...LOC 1337Z 180DEG 0KT 3701 9137

$$
000 
WGUS73 KSGF 301652
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 AM CDT SUN MAR 30 2008

MOC149-203-215-301701-
/O.EXP.KSGF.FF.W.0028.000000T0000Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-OREGON MO-
1151 AM CDT SUN MAR 30 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR OREGON...
SHANNON AND SOUTHERN TEXAS COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR SMALL STREAMS UNTIL 8 PM CDT.

LAT...LON 3709 9103 3708 9122 3683 9123 3682 9113
      3651 9114 3649 9168 3705 9166 3707 9226
      3742 9177 3741 9119 3721 9113 3711 9101
TIME...MOT...LOC 1651Z 180DEG 0KT 3701 9137

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 4:12 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Mar 30, 4:12 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT SUN MAR 30 2008

.DISCUSSION...

SEVERE WEATHER AND FLASH FLOODING WILL BE SIGNIFICANT THREATS TO
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH TUESDAY MORNING.

THE FIRST OF SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE
MOVING THROUGH THE AREA THIS MORNING. SHOWERS AND THUNDERSTORMS
HAVE DEVELOPED OVERNIGHT ALONG TWO BOUNDARIES...NORTH OF A
SURFACE WARM FRONT THAT EXTENDS FROM NORTHEAST TEXAS TO SOUTHERN
ALABAMA AND ALONG THE 925MB WARM FRONT THAT EXTENDS ACROSS THE
CENTRAL OZARKS. THESE SHOWERS AND THUNDERSTORMS HAVE BEEN AIDED BY
A STRENGTHENING 850MB LOW LEVEL JET. OVERNIGHT THE THUNDERSTORMS
HAVE INCREASED IN COVERAGE WITH SEVERAL REPORTS OF PEA SIZE HAIL
ALONG WITH HEAVY RAIN. THESE SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO MOVE EAST.

A FLASH FLOOD WATCH WAS ISSUED EARLIER THIS MORNING IN
ANTICIPATION OF THE DEVELOPMENT AND EXPANSION OF THIS CONVECTION
ACROSS THE AREA. ISOLATED AREAS OF FLASH FLOODING WILL REMAIN
POSSIBLE FROM HEAVY RAINFALL AND THE TRAINING OF THUNDERSTORMS
OVER THE SAME AREAS DUE TO THE MOIST GROUND FROM THE ABUNDANCE OF
RAINFALL THIS MONTH AND THE TERRAIN OF THE OZARKS. THE FLOOD WATCH
IS IN EFFECT THROUGH NOON THURSDAY BECAUSE OF ADDITIONAL ROUNDS OF
HEAVY RAINFALL THAT WILL OCCUR. THE HEAVIEST AND MOST WIDESPREAD
RAINFALL WILL OCCUR MONDAY AND TUESDAY WITH THE PASSAGE OF THE
COLD FRONT THROUGH THE AREA.

SEVERE WEATHER WILL REMAIN A POSSIBILITY TODAY WITH A GREATER
POSSIBILITY MONDAY. A BROAD UPPER LEVEL TROUGH WILL DIG TODAY
ACROSS THE WESTERN UNITED STATES. A 1002MB SURFACE LOW CENTERED
IN SOUTHWEST KANSAS WILL DEEPEN WITH THE PREVIOUSLY MENTIONED
SURFACE WARM FRONT SURGING NORTHWARD WITH THE TIGHTENING PRESSURE
GRADIENT. BY 00Z...THE NAM AND GFS MODELS PROG THIS BOUNDARY TO
RESIDE ACROSS THE CENTRAL OZARKS WITH A SURFACE BAROCLINIC ZONE
SHARPENING FROM THE CENTRAL OZARKS TO NORTHWEST OKLAHOMA. ALONG
THIS STALLED BOUNDARY IS WHERE THE MAIN FOCUS FOR SEVERE WEATHER
WILL OCCUR LATE THIS AFTERNOON AND TONIGHT. ACTIVITY THAT
DEVELOPS ALONG THIS BOUNDARY WILL TRACK INTO SOUTHEAST KANSAS AND
THE MISSOURI OZARKS. AS THIS ACTIVITY MOVES INTO THE AREA LATE
TONIGHT...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE THE MAIN
THREATS.

SEVERE WEATHER OF ALL MODES...DAMAGING WINDS...LARGE HAIL AND
TORNADOES...WILL BE POSSIBLE MONDAY. THE UPPER LEVEL TROUGH WILL
SWING THROUGH THE PLAINS KICKING THIS FRONT SOUTHEAST THROUGH THE
OZARKS. SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS
BOUNDARY. DISCRETE CELLS THAT FORM AHEAD OF THE FRONT...WILL BE
IN A FAVORABLE ENVIRONMENT TO BECOME TORNADIC. A SQUALL LINE WILL
LIKELY DEVELOP AS THE FRONT MOVES EAST WITH THE THREAT FOR
DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAINFALL AND FLASH
FLOODING ACROSS THE AREA.

DRY WEATHER RETURNS TUESDAY AFTERNOON AND WEDNESDAY WITH SURFACE
HIGH PRESSURE BUILDING INTO THE OHIO VALLEY. CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL INCREASE AGAIN WEDNESDAY AFTERNOON WITH
BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY AS ANOTHER
UPPER LEVEL THROUGH MOVES THROUGH THE PLAINS.

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION STARTING TO DEVELOP AS LOW LEVEL JET
BEGINNING TO FIRE. CONVECTION ALONG 925 BOUNDARY OVER SOUTHEAST
KANSAS INTO WEST CENTRAL MISSOURI AND ALSO NORTH OF A WARM FRONT
CONVECTION EXPANDING NORTHWARD INTO NORTHWEST ARKANSAS AND EASTERN
OKLAHOMA. SHOULD SEE CONVECTION CONTINUE TO EXPAND NORTHWARD AND
AFFECT BOTH THE JLN/SGF LOCATIONS OVERNIGHT. CEILINGS WILL LIKELY
REMAIN IN THE LIFR/IFR CATEGORIES OVERNIGHT AND COULD SEE
VISIBILITIES FLIRT WITH IFR CONDITIONS FROM THE PREDOMINANTLY MVFR
CONDITIONS. CONVECTION WILL LIKELY CONTINUE INTO THE MID MORNING
HOURS.

LINDENBERG

&&

.CLIMATE...

MARCH 2008 WILL BE RECORDED AS A HISTORICAL WET MONTH. THE TABLE
BELOW LISTS THE AMOUNT OF PRECIPITATION RECEIVED SO FAR AT EACH
STATION ALONG WITH THE CURRENT RECORD RANK AND THE RECORD MARCH
PRECIPITATION TOTALS ALONG WITH THE YEAR.

LOCATION     MARCH PRECIP SO FAR   CURRENT RANK   MARCH RECORDS

SPRINGFIELD         8.16              5TH         9.09 1935 (1)
                                                   7.87 1990 (5)
JOPLIN              5.53              9TH         9.04 1973 (1)
                                                   5.51 1945 (9)
WEST PLAINS        11.57              1ST         9.87 2002 (1)
VICHY ROLLA         6.21              2ND         7.41 1945 (1)
                                                   6.09 1948 (2)
ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 30, 6:12 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 AM CDT SUN MAR 30 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
612 AM CDT SUN MAR 30 2008

 ...SEVERE WEATHER POSSIBLE THROUGH MONDAY NIGHT ...
 ...FLASH FLOODING POSSIBLE THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SEVERE THUNDERSTORMS WITH WINDS UP TO 60 MPH...HAIL UP TO THE
 SIZE OF GOLFBALLS AND HEAVY RAINFALL PRODUCING AREAS OF FLASH
 FLOODING.

  AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE DAY ACROSS
 SOUTHEAST KANSAS AND THE MISSOURI OZARKS. PEA SIZE HAIL AND HEAVY
 RAINFALL WITH ISOLATED AREAS OF FLASH FLOODING WILL BE POSSIBLE
 THROUGH THIS AFTERNOON.

 SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT EAST OF AN ANDERSON
 TO SPRINGFIELD TO OSAGE BEACH LINE. SEVERE THUNDERSTORMS WILL LIKELY
 DEVELOP IN EASTERN KANSAS AND OKLAHOMA AND MOVE INTO SOUTHEAST
 KANSAS AND THE WESTERN OZARKS.

 DISCUSSION:

 A WARM FRONT WILL LIFT NORTH THROUGH THE AREA SUNDAY AIDING IN THE
 DEVELOPMENT OF SCATTERED THUNDERSTORMS ACROSS THE AREA. A NEARLY
 STATIONARY FRONTAL BOUNDARY WILL DEVELOP AND EXTEND FROM NORTHERN
 MISSOURI TO NORTHWEST OKLAHOMA. ALONG THIS FRONT SEVERE
 THUNDERSTORMS ARE LIKELY TO DEVELOP LATE THIS AFTERNOON AND
 TONIGHT...TRACKING INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS.

 MONDAY THIS FRONT WILL BE KICKED EAST INTO SOUTHEAST KANSAS AND
 THE MISSOURI OZARKS AS AN UPPER LEVEL TROUGH MOVES THROUGH THE
 AREA. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE VERY UNSTABLE
 AND CONDUSIVE TO THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
 THERE IS A WINDOW OF OPPORTUNITY FOR DISCRETE CELLS TO DEVELOP
 AHEAD OF THE FRONT WITH A FAVORABLE ENVIRONMENT TO PRODUCE
 TORNADOES. A SQUALL LINE OF THUNDERSTORMS WILL EVENTUALLY EVOLVE
 WITH THE THREAT OF DAMAGING WINDS AND LARGE HAIL.

 FLASH FLOODING WILL REMAIN A THREAT THROUGH TUESDAY WITH THE
 POSSIBILITY OF HEAVY RAINFALL. THE GREATEST RISK FOR FLASH
 FLOODING WILL OCCUR MONDAY WITH THE PASSAGE OF THE COLD FRONT AND
 WIDEPREAD HEAVY RAIN EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 SEVERE THUNDERSTORMS ARE LIKELY MONDAY WITH THE POTENTIAL OF
 DAMAING WINDS...LARGE HAIL...ISOLATED TORNADOES AND FLASH
 FLOODING.

 ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR STRONG TO SEVERE
 THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY.

 .SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WILL LIKELY BE
 NEEDED MONDAY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Special weather statement, Mar 30, 2:08 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT SUN MAR 30 2008

MOZ103-104-300815-
STONE MO-TANEY MO-
208 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN STONE AND TANEY
COUNTIES UNTIL 315 AM CDT...

AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK GROVE...OR 16 MILES SOUTH OF KIMBERLING
CITY...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  7 MILES SOUTHEAST OF INDIAN POINT BY 230 AM CDT.
  HOLLISTER BY 235 AM CDT.
  BRANSON BY 240 AM CDT.
  FORSYTH...ROCKAWAY BEACH AND MERRIAM WOODS BY 245 AM CDT.
  TANEYVILLE BY 255 AM CDT.

THE TOWNS OF BLUE EYE...RIDGEDALE...TABLE ROCK...KIRBYVILLE...OZARK
BEACH...EDGEWATER BEACH...POWERSITE...WALNUT SHADE...KISSEE MILLS AND
BRADLEYVILLE ARE IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 2:49 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SUN MAR 30 2008

MOZ055-056-068-069-300845-
HICKORY MO-CAMDEN MO-BENTON MO-MORGAN MO-
249 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR CAMDEN...EASTERN HICKORY...
SOUTHEASTERN BENTON AND SOUTHERN MORGAN COUNTIES UNTIL 345 AM CDT...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF HERMITAGE...MOVING EAST AT 40
MPH.

THIS STORM WILL BE NEAR...
  LAURIE BY 320 AM CDT.
  VILLAGE OF FOUR SEASONS BY 330 AM CDT.

THE TOWNS OF EDWARDS...HASTAIN...KNOBBY...CLIMAX SPRINGS...
BARNUMTON...PURVIS...SUNRISE BEACH AND ROCKY MOUNT ARE IN THE PATH OF
THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 3:23 AM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT SUN MAR 30 2008

MOZ079-089-090-300930-
GREENE MO-DADE MO-POLK MO-
323 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN DADE...NORTHWESTERN GREENE
AND POLK COUNTIES UNTIL 430 AM CDT...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  8 MILES NORTHWEST OF ASH GROVE BY 330 AM CDT.
  WALNUT GROVE BY 340 AM CDT.
  MORRISVILLE BY 350 AM CDT.
  6 MILES SOUTHEAST OF BOLIVAR AND 7 MILES NORTHWEST OF PLEASANT HOPE
  BY 400 AM CDT.

THE TOWNS OF DADEVILLE...ALDRICH...EUDORA...BRIGHTON AND HALF WAY ARE
IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Local storm report, Mar 30, 7:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 AM CDT SUN MAR 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     FLASH FLOOD      3 N FORSYTH             36.73N 93.12W
03/30/2008                   TANEY              MO   TRAINED SPOTTER

            ONE FOOT OF FLOWING WATER OVER LOW WATER CROSSING AT
            COLOMBUS ROAD OFF OF HIGHWAY H.

&&

HATCH
Local storm report, Mar 30, 7:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT SUN MAR 30 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HEAVY RAIN       FORSYTH                 36.68N  93.12W
03/30/2008  M1.57 INCH       TANEY              MO   PUBLIC

            REPORT FROM VOLUNTEER OBSERVER TAN101. RAINFALL AMOUNT
            WAS FROM LAST NIGHT.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:59 PM CDTAreal Flood WarningSGFHowell, Ozark12 hr
Mar 30, 1:00 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more45 hr
Mar 30, 5:33 AM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Taney6 hr
Mar 30, 6:19 AM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone6 hr
Mar 30, 11:49 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 1 more8 hr
Mar 30, 1:09 PM CDTAreal Flood WarningSGFBarry, Stone7 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.